52565

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Recovering Linear Operators and Lagrange Function Minimality Condition

Наименование источника: 

  • Siberian Mathematical Journal

Город: 

  • New York

Издательство: 

  • Pleiades Publishing, Ltd

Год издания: 

2018

Страницы: 

11-21
Аннотация
This article concerns the recovery of the operators by noisy information in the case that their norms are defined by integrals over infinite intervals. We study the conditions under which the dual extremal problem (often nonconvex) can be solved using the Lagrange function minimality condition.

Библиографическая ссылка: 

Арутюнов А.В., Осипенко К.Ю. Recovering Linear Operators and Lagrange Function Minimality Condition // Siberian Mathematical Journal. 2018. С. 11-21.

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да

Связь с публикацией: